MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVFXPLUS-23
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10.Continuation - concomitant medical devices in use during the event include: brand name: evolut fx dcs; medtronic product id: d-evolutfx-2329 (lot: 0013092909); product type: 0195-heart valves; implant date: non-implantable.Brand name: confida brecker curve guidewire.Medtronic product id: gwbc30 (lot: unknown); implant date: non-implantable medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported, during the implantation of this 23mm transcatheter aortic bioprosthetic valve (tav) ((b)(6)), in a patient with two previous surgical aortic valves (sav) and aortic stenosis at baseline, the bottom of the sav was used as a marker for the deployment starting point; a pigtail was not used.The medtronic tav was deployed at an implant depth of 3mm on the non-coronary cusp (ncc) and 3mm on the left coronary cusp (lcc).Following implant, a post-implant balloon dilation was performed due to the physician¿s preference following a valve-in-valve (viv) procedure and with an intention to frack the sav.However, the balloon did not frack the sav, but it dislodged the tav aortic to a depth of -2mm on the ncc and -2mm on the lcc.Subsequently, a second valve ((b)(6)) was successfully implanted viv.No patient symptoms or complications were reported as a result of this event.

Brand Name
EVOLUT FX PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24520018
Report Number9617601-2026-01604
Device Sequence Number9723720
Product Code NPT
UDI-Device Identifier00763000716127
UDI-Public(01)00763000716127(17)270807(20)01
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVFXPLUS-23
Device Catalogue NumberEVFXPLUS-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/05/2026
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight55 KG